Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Cortisone injection   »  
Showing results for :

Hot bath after cortisone injection

Premium Questions
 

Is cortisone injections safe to take?

my son is XXXXof having cortizone injections, he claims it builds up in your body and can cause problems after awhile. I've had them every once in a while for knee pain and once for bursitis . YYYY@YYYY ...
 

Can the symptoms of bursitis rebound after cortisone injection?

Can my symptoms of bursitis rebound after cortisone injections YYYY@YYYY ...
 

What are chances of blood clotting after Cortisone injections?

I have a very bad back, my doctor would like to try cortisone injections to see if it helps, but I have the blood clotting disorder anti thrombin III. So my question is what is the likely hood of me ...
 

Is taking Cortisone injection for shoulder bursitis safe?

Is it safe to have a cortisone injection for shoulder bursitis 2 months after a lumbar fusion? Thanks ...
 

What causes dry mouth after having cortisone injection?

I r'cvd a C7 epidural injection of cortisone yesterday and am today experiencing dry mouth , tingling lips, and tingling legs (although the legs happens often). Could this be related to the injection ...
Public Forum Discussions
 

Is it advisable to bathe (warm) after taking cortisone injection in spine?

I had two cortisone injections today at 9:00am, one in my back where my hipĀ meets my spine and one in my sciatic nerve. Do you think it would be okay to take a warm bath? I usually take one every night ...
 

Will getting a cortisone injection for herniated disc safe ?

I have two herniated discs in my lower back and am going for a cortisone injection. I am scheduled ... hours after the injection? I am a 32 y/o male who has received one cortisone shot in the past. ...
 

Chest pain from cortison injection. Is it possible ?

I recently had a cortisone injection in my knee . I had received one previously about three years ... attack from a blood clot. I was admitted and given a clean cardiac bill of health after a catheterization ...
 

Prolapsed disc. Had cortisone injection. Is this an infection?

weeks after I had a cortisone injection! Many thanks, Kim. ...
 

What are the side effects of cortisone injections in diabetes?

/15-7/27. I have felt great the last two days except I about fall asleep after lunch and I have slept all ...
 

Is it normal to have hiccups after taking cortisone injections in knees?

My father gets hiccups that start about 20 hours after injection and last for at least two days at a time for 20 minutes periods at a time separated by 5-30minutes after getting corizone injections in his ...
 

How to cure spot and depigmentation on the site of cortisone injection?

I had cortisone injections in my wrist due to tendonitis problem that arose after my pregnancy. Now I have noticed a very light spot at the site. How long will this depigmentation occur and will color ...
 

Does the Cortisone injections affect the person who is Diabetic?

After going to numerous Dermatoligists I was diagnosed with everything from ring worm to I don t know , finally one doc did a biopsy for GA and it came back positive. He wanted to give me cortizone ...
 

After getting a cortisone injection in knee started insomnia, migraines, dizziness. When these side effect will go?

Since getting a cortisone injection in my knee 4weeks ago, I ve had the following symptoms: nightly ... hands and bottoms of my feet are extremely hot (I feel like they are on fire). The shot has helped me ...
 

Had cortisone injections after spinal fusion. Nausea, loss of appetite and fatigue. How long will it take to recover?

these symptoms - nausea, no appetite, weak/extreme fatigue, shaky/agitation, lightheaded, hot flashes/cold chills ...
Mobile Questions and Answers
 
Had a bilateral cortisone injection in my lower spine 3 days ago & have been experiencing constant muscle twitching in both calves since. Shld I be concerned?
Any spinal injection may have the potential risk of the injury to lower nerve roots that may lead to abnormal twitching. Please go back to the doctor who injected you and get yourself examined.
 
hi doctor . half of the may face hair not growing .. what should i do?
Hi, Should consult dermatologist to rule out: - alopecia areata (treated with local minoxidyl and cortisonic injections) - fungal infection (treated with antifungal shampoo and cream) All the best! Dr.Alba
 
I did lip fillers 6 yrs ago & I got bumps. My dr. is insisting he used Restylane. Now, he wants to inject cortisone into my lips to get rid of the bumps.
Hello, Thanks for the query to H.C.M. Forum. Before any cortisone injection ,I think you should consult one more dermatologist and get his opinion (2nd) and if possible avoid cortisone. Upload picture of lips over this site. Good luck. Dr. HET
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions